# SDR C77A20170912001

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 6,659 hours, 4,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD 1&3 EMERGENCY LIGHTS INOPERATIVE WHEN TESTED.  REMOVED & REPLACED THE NR 3 & 4 ELPU IAW AMM 33-50-01. OPS CHECKED GOOD. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
